# SDR DXTA2010072104166

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 9,292 hours, 5,782 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 99145513
- Part serial: 0042
- Condition: Locked
- Part time: 5,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. LANDING GEAR HANDLE COULD NOT BE MOVED, AND ALL LANDING GEAR POSITION INDICATOR LIGHTS INDICATED DOWN AND LOCKED.  TROUBLESHOT SYS AND FOUND LANDING GEAR CONTROL HANDLE SOLENOID NOT RELEASING. REMOVED LANDING GEAR CONTROL HANDLE ASSY. INSTALLED REPAIRED ASSY.  PERFORMED GEAR SWING.  OPS CHECKED GOOD  IAW MM 32-30-01 REPAIRED, 12-87.
